Author Archives: annadmin

The quantitative behaviour of polynomial orbits on nilmanifolds

Pages 465-540 by Ben Green, Terence Tao | From volume 175-2

Repulsion and quantization in almost-harmonic maps, and asymptotics of the harmonic map flow

Pages 465-534 by Peter Topping | From volume 159-2

Properly embedded minimal planar domains

Pages 473-546 by William H. Meeks III, Joaquín Pérez, Antonio Ros | From volume 181-2

Hypersurface complements, Milnor fibers and higher homotopy groups of arrangements

Pages 473-507 by Alexandru Dimca, Stefan Papadima | From volume 158-2

Prescribing symmetric functions of the eigenvalues of the Ricci tensor

Pages 475-531 by Matthew J. Gursky, Jeff A. Viaclovsky | From volume 166-2

Thresholds versus fractional expectation-thresholds

Pages 475-495 by Keith Frankston, Jeff Kahn, Bhargav Narayanan, Jinyoung Park | From volume 194-2

Le lemma fondamental pour les groupes unitaires

Pages 477-573 by Gérard Laumon, Bao-Châu Ngô | From volume 168-2

Interface evolution: the Hele-Shaw and Muskat problems

Pages 477-542 by Antonio Córdoba, Diego Córdoba, Francisco Gancedo | From volume 173-1

Corrigendum: Marginal triviality of the scaling limits of critical 4D Ising and $\phi _4^4$ models

Pages 479-479 by Michael Aizenman, Hugo Duminil-Copin | From volume 199-1

The primes contain arbitrarily long arithmetic progressions

Pages 481-547 by Ben Green, Terence Tao | From volume 167-2

Erratum to “Special subvarieties of non-arithmetic ball quotients and Hodge theory”

Pages 481-481 by Gregorio Baldi, Emmanuel Ullmo | From volume 199-1

On the generic part of the cohomology of non-compact unitary Shimura varieties

Pages 483-590 by Ana Caraiani, Peter Scholze | From volume 199-2

The Bohnenblust-Hille inequality for homogeneous polynomials is hypercontractive

Pages 485-497 by Andreas Defant, Leonhard Frerick, Joaquim Ortega-Cerdà , Myriam Ounaïes, Kristian Seip | From volume 174-1

Characterizing Jacobians via trisecants of the Kummer variety

Pages 485-516 by Igor Krichever | From volume 172-1

The Schrödinger propagator for scattering metrics

Pages 487-523 by Andrew Hassell, Jared Wunsch | From volume 162-1

Affine Beilinson-Bernstein localization at the critical level

Pages 487-527 by Sam Raskin, David Yang | From volume 200-2

Enumerating number fields

Pages 487-497 by Jean-Marc Couveignes | From volume 192-2

Birational boundedness for holomorphic symplectic varieties, Zarhin’s trick for $K3$ surfaces, and the Tate conjecture

Pages 487-526 by François Charles | From volume 184-2

Hessian estimates for the sigma-2 equation in dimension four

Pages 489-513 by Ravi Shankar, Yu Yuan | From volume 201-2

On a conjecture of Marton

Pages 489-513 by W. T. Gowers, Ben Green, Freddie Manners, Terence Tao | From volume 201-2

Schubert induction

Pages 489-512 by Ravi Vakil | From volume 164-2

On the distribution of matrix elements for the quantum cat map

Pages 489-507 by Pär Kurlberg, Zeév Rudnick | From volume 161-1

A polynomial upper bound on Reidemeister moves

Pages 491-564 by Marc Lackenby | From volume 182-2

The geometry of fronts

Pages 491-529 by Kentaro Saji, Masaaki Umehara, Kotaro Yamada | From volume 169-2

The Smith-Toda complex $V((p+1)/2)$ does not exist

Pages 491-509 by Lee S. Nave | From volume 171-1

Erratum to “The homotopy type of the matroid Grassmannian”

Pages 493-493 by Daniel K. Biss | From volume 170-1

Classification of local conformal nets. Case $c < 1$

Pages 493-522 by Yasuyuki Kawahigashi, Roberto Longo | From volume 160-2

Maximal representations of uniform complex hyperbolic lattices

Pages 493-540 by Vincent Koziarz, Julien Maubon | From volume 185-2

The index formula for the moduli of $G$-bundles on a curve

Pages 495-527 by Constantin Teleman, Christopher T. Woodward | From volume 170-2

Inscribed rectangles in a smooth Jordan curve attain at least one third of all aspect ratios

Pages 497-508 by Cole Hugelmeyer | From volume 194-2

Regularity of area minimizing currents II: center manifold

Pages 499-575 by Camillo De Lellis, Emanuele Spadaro | From volume 183-2

Logarithmic singularity of the Szegö kernel and a global invariant of strictly pseudoconvex domains

Pages 499-515 by Kengo Hirachi | From volume 163-2

On the Castelnuovo-Mumford regularity of rings of polynomial invariants

Pages 499-517 by Peter Symonds | From volume 174-1

Viscosity solutions and hyperbolic motions: a new PDE method for the $N$-body problem

Pages 499-550 by Ezequiel Maderna, Andrea Venturelli | From volume 192-2

Potential automorphy and change of weight

Pages 501-609 by Thomas Barnet-Lamb, Toby Gee, David Geraghty, Richard Taylor | From volume 179-2

The triviality of the 61-stem in the stable homotopy groups of spheres

Pages 501-580 by Guozhen Wang, Zhouli Xu | From volume 186-2

Finite generation for valuations computing stability thresholds and applications to K-stability

Pages 507-566 by Yuchen Liu, Chenyang Xu, Ziquan Zhuang | From volume 196-2

The ionization conjecture in Hartree-Fock theory

Pages 509-576 by Jan Philip Solovej | From volume 158-2

Rough solutions of the $3$-D compressible Euler equations

Pages 509-654 by Qian Wang | From volume 195-2

A structure theorem for Boolean functions with small total influences

Pages 509-533 by Hamed Hatami | From volume 176-1

The rectangular peg problem

Pages 509-517 by Joshua Evan Greene, Andrew Lobb | From volume 194-2

A sharp form of Whitney’s extension theorem

Pages 509-577 by Charles Fefferman | From volume 161-1

The Brauer-Manin obstruction for subvarieties of abelian varieties over function fields

Pages 511-532 by Bjorn Poonen, José Felipe Voloch | From volume 171-1

Invariant measures and the set of exceptions to Littlewood’s conjecture

Pages 513-560 by Manfred Einsiedler, Anatole Katok, Elon Lindenstrauss | From volume 164-2

Secondary power operations and the Brown–Peterson spectrum at the prime $2$

Pages 513-576 by Tyler Lawson | From volume 188-2

A further improvement of the Quantitative Subspace Theorem

Pages 513-590 by J.-H. Evertse, R. G. Ferretti | From volume 177-2

Gromov–Witten theory, Hurwitz theory, and completed cycles

Pages 517-560 by Andrei Okounkov, Rahul Pandharipande | From volume 163-2

Surface group representations with maximal Toledo invariant

Pages 517-566 by Marc Burger, Alessandra Iozzi, Anna Wienhard | From volume 172-1

Wiener’s `closure of translates’ problem and Piatetski-Shapiro’s uniqueness phenomenon

Pages 519-541 by Nir Lev, Alexander Olevskii | From volume 174-1

Isolation of cuspidal spectrum, with application to the Gan–Gross–Prasad conjecture

Pages 519-584 by Raphaël Beuzart-Plessis, Yifeng Liu, Wei Zhang, Xinwen Zhu | From volume 194-2

Classification of simple $C^{*}$-algebras and higher dimensional noncommutative tori

Pages 521-544 by Huaxin Lin | From volume 157-2

The space of embedded minimal surfaces of fixed genus in a 3-manifold III; Planar domains

Pages 523-572 by Tobias H. Colding, William P. Minicozzi II | From volume 160-2

ACC for log canonical thresholds

Pages 523-571 by Christopher D. Hacon, James McKernan, Chenyang Xu | From volume 180-2

The perimeter inequality under Steiner symmetrization: Cases of equality

Pages 525-555 by Miroslav Chlebík, Andrea Cianchi, Nicola Fusco | From volume 162-1

Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Pages 527-604 by Ziyang Gao, Philipp Habegger | From volume 189-2

An integrable deformation of an ellipse of small eccentricity is an ellipse

Pages 527-558 by Artur Avila, Jacopo De Simoi, Vadim Kaloshin | From volume 184-2

Subharmonic solutions of Hamiltonian equations on tori

Pages 529-560 by Nancy Hingston | From volume 170-2

The $P=W$ conjecture for $\mathrm{GL}_n$

Pages 529-556 by Davesh Maulik, Junliang Shen | From volume 200-2

Curvature of vector bundles associated to holomorphic fibrations

Pages 531-560 by Bo Berndtsson | From volume 169-2

Essential dimension, spinor groups, and quadratic forms

Pages 533-544 by Patrick Brosnan, Zinovy Reichstein, Angelo Vistoli | From volume 171-1

On deformations of associative algebras

Pages 533-548 by Roman Bezrukavnikov, Victor Ginzburg | From volume 166-2

Feral curves and minimal sets

Pages 533-738 by Joel W. Fish, Helmut Hofer | From volume 197-2

On the averaged Colmez conjecture

Pages 533-638 by Xinyi Yuan, Shou-Wu Zhang | From volume 187-2

A new construction of the moonshine vertex operator algebra over the real number field

Pages 535-596 by Masahiko Miyamoto | From volume 159-2

Finiteness of central configurations of five bodies in the plane

Pages 535-588 by Alain Albouy, Vadim Kaloshin | From volume 176-1

A proof of the Erdős–Faber–Lovász conjecture

Pages 537-618 by Dong Yeap Kang, Tom Kelly, Daniela Kühn, Abhishek Methuku, Deryk Osthus | From volume 198-2

On property (T) for $\mathrm {Aut}(F_n)$ and $\mathrm {SL}_n(\mathbb {Z})$

Pages 539-562 by Marek Kaluba, Dawid Kielak, Piotr W. Nowak | From volume 193-2

The Möbius function is strongly orthogonal to nilsequences

Pages 541-566 by Ben Green, Terence Tao | From volume 175-2

On the stability threshold for the 3D Couette flow in Sobolev regularity

Pages 541-608 by Jacob Bedrossian, Pierre Germain, Nader Masmoudi | From volume 185-2

First cohomology groups of Chevalley groups in cross characteristic

Pages 543-559 by Robert M. Guralnick, Pham Huu Tiep | From volume 174-1

A solution to a problem of Cassels and Diophantine properties of cubic numbers

Pages 543-557 by Uri Shapira | From volume 173-1

Pentagon and hexagon equations

Pages 545-556 by Hidekazu Furusho | From volume 171-1

On a coloring conjecture about unit fractions

Pages 545-556 by Ernest S. Croot, III | From volume 157-2

Finsler metrics and Kobayashi hyperbolicity of the moduli spaces of canonically polarized manifolds

Pages 547-586 by Wing-Keung To, Sai-Kee Yeung | From volume 181-2

On the complexity of algebraic numbers I. Expansions in integer bases

Pages 547-565 by Boris Adamczewski, Yann Bugeaud | From volume 165-2

Cyclic homology, cdh-cohomology and negative $K$-theory

Pages 549-573 by Guillermo Cortiñas, Christian Haesemeyer, Marco Schlichting, Charles Weibel | From volume 167-2

On Mott’s formula for the ac-conductivity in the Anderson model

Pages 549-577 by Abel Klein, Olivier Lenoble, Peter Müller | From volume 166-2

A sharp square function estimate for the cone in $\mathbb {R}^3$

Pages 551-581 by Larry Guth, Hong Wang, Ruixiang Zhang | From volume 192-2

A nonhomogeneous orbit closure of a diagonal subgroup

Pages 557-570 by François Maucourant | From volume 171-1

Einstein metrics on spheres

Pages 557-580 by Charles P. Boyer, Krzysztof Galicki, János Kollár | From volume 162-1

Brauer’s Height Zero Conjecture

Pages 557-608 by Gunter Malle, Gabriel Navarro, A. A. Schaeffer Fry, Pham Huu Tiep | From volume 200-2

Convergence or generic divergence of the Birkhoff normal form

Pages 557-574 by Ricardo Pérez-Marco | From volume 157-2

Solving the KPZ equation

Pages 559-664 by Martin Hairer | From volume 178-2

Rigid inner forms of real and $p$-adic groups

Pages 559-632 by Tasho Kaletha | From volume 184-2

Analyticity of periodic traveling free surface water waves with vorticity

Pages 559-568 by Adrian Constantin, Joachim Escher | From volume 173-1

The Quasi-Additivity Law in conformal geometry

Pages 561-593 by Jeremy Kahn, Mikhail Lyubich | From volume 169-2

The equivariant Gromov–Witten theory of $P^1$

Pages 561-605 by Andrei Okounkov, Rahul Pandharipande | From volume 163-2

Cubic structures, equivariant Euler characteristics and lattices of modular forms

Pages 561-608 by Ted Chinburg, Georgios Pappas, Martin J. Taylor | From volume 170-2

A new proof of the graph removal lemma

Pages 561-579 by Jacob Fox | From volume 174-1

Higher genus Gromov–Witten invariants as genus zero invariants of symmetric products

Pages 561-601 by Kevin Costello | From volume 164-2

Probabilistic Waring problems for finite simple groups

Pages 561-608 by Michael Larsen, Aner Shalev, Pham Huu Tiep | From volume 190-2

Integer multiplication in time $O(n \log n)$

Pages 563-617 by David Harvey, Joris van der Hoeven | From volume 193-2

Rationality of $W$-algebras: principal nilpotent cases

Pages 565-604 by Tomoyuki Arakawa | From volume 182-2

The Calderón problem with partial data

Pages 567-591 by Carlos E. Kenig, Johannes Sjöstrand, Gunther Uhlmann | From volume 165-2

On the implosion of a compressible fluid I: Smooth self-similar inviscid profiles

Pages 567-778 by Frank Merle, Pierre Raphaël, Igor Rodnianski, Jeremie Szeftel | From volume 196-2

On the Birch-Swinnerton-Dyer quotients modulo squares

Pages 567-596 by Tim Dokchitser, Vladimir Dokchitser | From volume 172-1

Thom polynomials of Morin singularities

Pages 567-629 by Gergely Bérczi , András Szenes | From volume 175-2

Serre’s uniformity problem in the split Cartan case

Pages 569-584 by Yuri Bilu, Pierre Parent | From volume 173-1

Tight closure does not commute with localization

Pages 571-588 by Holger Brenner, Paul Monsky | From volume 171-1

The space of embedded minimal surfaces of fixed genus in a 3-manifold IV; Locally simply connected

Pages 573-615 by Tobias H. Colding, William P. Minicozzi II | From volume 160-2